# SDR AWXA9900070

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- System (JASC): 3240 · Landing Gear Brake System
- Part: O Ring
- Part number: NAS161216
- Condition: Cut
- Location: Rt Mlg Ww
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LOSS OF GREEN HYDRAULIC QUANTITY.  ON FINAL, GREEN HYDRAULIC QUANTITY DECREASING.  UNEVENTFUL LANDING.  LEAK FROM BRAKE SERVO VALVE MANIFOLD FILTER.  FOUND O-RING PINCHED.  RIGHT WHEEL WELL.  REPLACED O-RING PACKING.  LEAK CHECK AND OPS OK.
